# SDR SIMA0451

- Difficulty date: February 14, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4054 - EMERGENCY LIGHT OUT AT 12 B/C.  FOUND WIRES DISCONNECTED FROM LIGHT.  REATTACHED SAME, OPS CHECK GOOD.  (M)
